# SDR CALA2014030390517

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 61,242 hours, 16,928 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2RT EMERGENCY SLIDE LIGHT IS INOPERATIVE.  RELAMPED & CLEANED LAMP SOCKET, NO HELP.  REPLACED EMERGENCY LIGHT POWER SUPPLY ASSEMBLY M732 ABOVE DOOR 2 RT, NO HELP. RANG WIRE FROM POWER SUPPLY CONN D70 POS 9 TO LAMP ASSEMBLY CHECKED OK.  LIGHT ASSEMBLY GND IS GOOD.  POWER SUPPLY ASSEMBLY M732 IS BLOWING THE FUSE TO THE SLIDE LT.  CHECKED FOR SHORTS FROM D70 POS 9 WITH LAMP OUT, NO SHORT FOUND.  FOUND WIRE W3632-0110-18 PINCHED IN STOW BIN SUPPORT ROD AT STATION 790, REPAIRED IAW SWP 20-10-13, IAW WD 33-51-13, OPERATIONS CHECKED NORMAL.
